A note on invariance of the Cauchy and related distributions

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 69
  • Download : 0
It is known that if f is an analytic self map of the complex upper half-plane which also maps R boolean OR {infinity} to itself, and f (i) = i, then f preserves the Cauchy distribution. This note concerns three results related to the above fact.
Publisher
ELSEVIER
Issue Date
2020-03
Language
English
Article Type
Article
Citation

STATISTICS & PROBABILITY LETTERS, v.158

ISSN
0167-7152
DOI
10.1016/j.spl.2019.108668
URI
http://hdl.handle.net/10203/272198
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0